# SDR DALA2016071605337

- Difficulty date: July 13, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE, STA 1022, BULKHEAD SHEAR TIE CRACKED IN UPPER RADIUS JUST BELOW LONGERON 16R.  REMOVED SHEAR TIE, FABRICATED ATTACH ANGLE, INSTALLED ATTACH ANGLE AND NEW SHEAR TIE IAW SRM 51-41-02 AND PRI 547496-14, REV 0 AND ER/A 547496-14.
